MathSciNet Relay Station
MathSciNet bibliographic data
MR2995137 14F43 (14M15)
Williamson, Geordie; Braden, Tom Modular intersection cohomology complexes on flag varieties. Math. Z. 272 (2012), no. 3-4, 697–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement